# SDR REXA2022062700406

- Difficulty date: June 15, 2023
- Submitted: June 27, 2023
- Operation: Air carrier
- Aircraft: N912XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15144
- Aircraft time: 32,786 hours, 22,511 cycles
- System (JASC): 2710 · Aileron Control System
- Part: Cable
- Part number: BA6709321031
- Condition: Corroded
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT WING AILERON CABLES ARE CORRODED. (OUTBOARD WING TRAILING EDGE) REMOVED AND REPLACED 2 CORRODED R/H OUTBOARD AILERON WING CIRCUIT CABLES WITH 2 NEW R/H OUTBOARD AILERON WING CIRCUIT CABLES P/N: BA670-93210-31 AND P/N: BA670-93210-29 IAW CRJ-900 AMM 27-11-00-000/400-803-A01.RIG AND OPS CHECKS GOOD.
